I have racing heart. 2 ablations 4 cardio conversions goes rite back to a-fib The doctor want to give me amiodarone. It sounds so dangerous. What do you think my next step is
13 Feb 2013
If you don't trust what your doc say, I would get a second opinion. However, amiodarone has been very successful treating this. It has alot of side effects, but don't forget not everyone gets all the side effects or even any of them. The one obvious thing is that you can't go on with things the way they are now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... heart rate was a bit high, about 110 bpm at rest. The Dr did an EKG and sent me to emergency room. I am 29 and male. I did not have a heart ...
1 answer • 7 Oct 2010
My heart rate increases rapidly if I walk or swing a golf club. My heart rate will increase from 70 to around 130 with three swings and I experience ...
1 answer • 27 Jul 2011
Just put on a new medication called Sotalol, 120mg twice a day. It is lowering my heart rate from a medium of 136 to 110. But the headaches coming ...
6 answers • 11 Feb 2013
heart rate was in the 90s on the metoprolol. should I expect an immediate lower heart rate back on the timolol was in the 60's at rest on it. ...
1 answer • 9 Jan 2014
I'm 20, male and this started about an year ago. Whenever I feel stressed or anxious, such as on the day before exam, while waiting to go to a ...
1 answer • 17 days ago